# SDR UPS98425539

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Will Not Stow
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT CEILING ESCAPE HATCH OUTSIDE LATCH WILL NOT STAY STOWED, BY OPERATING INTERIOR LATCH OUTSIDE HANDLE POPS UP.  REF MM 52-21-00, CLEANED AND LUBED EXIT HATCH HANDLE AND INTERIOR MECHANISM, REMOVED BUFF FROM HANDLE GUIDE.  OPERATED DOOR SEVERAL TIMES, NO DEFECTS NOTED.
